# SDR AALA20140117007

- Difficulty date: January 17, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 106,714 hours, 17,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS MISSING AT SEAT MOUNTED EMERGENCY LIGHT AT 12B.  REPLACED LENS FOR SEAT MOUNTED EMERGENCY LIGHT AT 12B.  OPERATIONS CHECKED NORMAL.
